# SDR SWAA2022022525561

- Difficulty date: April 10, 2019
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 30,348 hours, 23,536 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #6 SLAT I/B AUX TRACK TAB COVER ANGLE BRACKET IS CRACKED / REMOVED AND REPLACED RIGHT WING #6 SLAT I/B AUX TRACK TAB COVER ANGLE BRACKET PER MM 20-50-11
